# SDR CA111129004

- Difficulty date: November 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 1,712 hours
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E

## Discrepancy

(CAN) AFTER COMPLETION OF THE FLIGHT & AS THE PILOT WAS SHUTTING THE ENG DOWN VIA THE CONDITION LEVER, CLA, BEFORE THE ENG CAME TO A COMPLETE STOP, THE TEMP INCREASED & FIRE CAME OUT OF THE EXHAUST STACKS.  THE FIREWALL SHUT OFF WAS USED & THE ENG SHUT DOWN.  DATA DOWNLOAD FROM THE ONBOARD COMPUTER SHOWED THE ENG FUEL FLOW COMING DOWN TO 0 FOR A PERIOD OF 4 SEC, BEFORE INCREASING AGAIN TO A SUB IDLE FLOW.  THE ENG WAS REMOVED FOR OVERTEMP REPAIRS BEFORE WHICH THE FUEL CONTROL RIGGING WAS CHECKED & REVEALED NO ANOMALIES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
